# SDR SWIA20230210

- Difficulty date: February 10, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N299SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000833
- Aircraft time: 6,976 hours, 5,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE MISS-DRILLED BETWEEN FR77/78 AT STR29R     (C-CHECK RO 2/18/2023)    REMOVED THE ORIGINAL FASTENER AND REPLACE IT BY BRFZ-XX-E FASTENER. INSTALLED A MS20470E-4-5 FASTENER IN NEW HOLE.RESTORED SURFACE PROTECTION ETD2023-170-003930 REV.A AND SRM 51-40-08
